# SDR AWXA200600267

- Difficulty date: January 17, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LT INBOARD AFT FLAP, OUTBOARD AFT CORNER SEPARATED FROM WS 170L TO WS 173L.  MAINTENANCE REMOVED DAMAGED SKIN ON THE LT INBOARD AFT FLAP OUTBOARD UPPER AFT CORNER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.  FABRICATED REPAIR PARTS WITH ALUMINUM SHEET 2024-T3.  BONDED FABRICATED REPAIR PARTS TO THE LT INBOARD AFT FLAP, OUTBOARD AFT CORNER FROM WS 170L TO WS 173L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.
